MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT351416
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional patient and case information has been requested from the physician.The device remains implanted, and the delivery catheter was discarded at the facility.An analysis of relevant data will be performed in view of supporting the identification of possible causes of the event.
 
Event or Problem Description
On (b)(6) 2021 the patient underwent treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.It was reported that the leading olive tip separated from the catheter in the introducer sheath after implant deployment.
 
Additional Manufacturer Narrative
H.6.Investigation findings: code 213 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Investigation findings: code 213 - an analysis of relevant data was performed in view of supporting the identification of possible causes of the event.The engineering evaluation stated the following: the device evaluation was performed based on a photo attached to the case as the device was not returned for analysis.The evaluation of this photo showed the following: the leading end of the delivery catheter is separated from the rest of the catheter.The polyimide appears to be separated at approximately the mid-olive.The leading olive is still attached to the separated portion of the polyimide.Based on the findings from this evaluation, the physician¿s observation that the leading end had become completely detached was confirmed.The likely cause for the separated leading end could not be determined with the available information.No further patient or case information will be provided by the physician.H.6.Investigation findings: code 3233 updated to code 213.H.6.Investigation findings: code 3233 updated to code 213.H.6.Investigation conclusions: code 11 updated to code 4315.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11996178
Report Number3007284313-2021-01470
Device Sequence Number16947596
Product Code MIH
UDI-Device Identifier00733132618484
UDI-Public00733132618484
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2023
Device Model NumberRLT351416
Device Catalogue NumberRLT351416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1